T Nation

Anastrozole Crystals


#1

I've gone from feeling on top of the world hormonally to the bottom of the ocean with all of the classic signs of high estradiol (irritated, unable to concentrate, tired, loss of sexual function, etc.) within a matter of two weeks. I've been taking 4 drops of Anastrozole daily while using Testim. Last lab results (several months ago) showed:

Total Test: 639 ng/dl
Free test: 24.7 pg/mL
Estradiol: 21.4 pg/mL

My bottle of anastrozole has maybe about 1/2" of liquid left in it. I got to looking in it and I see a lot of particles floating around. I held a flashlight up to the bottom of it and it looks crystalized. What is this and what does this mean to the effectiveness of the product? Based on how I feel I assume that what I am taking (mixed up with crystals) is not working. Should I trash what is left and just order a new bottle?

Thanks for the help.


#2

Your E2=21.4 was optimal. How were you feeling then? Was that with the same bottle? Add vodka [or other] to double the volume in the bottle, that will keep the anastrozole dissolved, then dispense 8 drops per day. If you have elevated E2 now, you could speed recover by taking one front load dose of 0.5mg

Alternative: Mark level in bottle, pour contents into a small bowl and put in a warm oven to reduce volume, then repeatedly wash back into the bottle with small amounts of vodka until the level in the bottle is restored.

This has been discussed here before, 15 months ago.

Curious: PM me with your source and lot number, as well as when you made the purchase.


#3

When those lab tests were done I was feeling great and have been up until about two weeks ago. Yes, it's all been with the same bottle of anastrozole. Thanks very much for the tips on getting these crystals dissolved. I'll see if I can find the discussion about this topic that you said took place about 15 months ago. I entered several key words in the search engine and nothing came up.

If I don't have elevated E2 right now and I'm getting a real dose out of these crystals, then I don't know what is going on. I don't see how my E2 could be too low only taking 4 drops per day with 5 grams of Testim. I can't believe the crash I have experienced just in the past 10 days. I am out of business. This HRT business is so tricky and I can't believe how sensitive the hormonal system is just by being off a few numbers.

I'll PM you the information you requested. Thanks again for your help.


#4

We do not know if you are getting weak liquid now or are dosing crystals from the bottom and getting too much. Shaking the bottle will even things out, but we should not need to be dealing with this.


#5

after I read the post about the crystals i check my bottle of anatrozole. i don't have crystals, i have debris! there is a clearly piece of visible "something" floating near the bottom of the bottle! it looks like a piece of cardboard or maybe a brown bug.

Has anyone had problems with azole from?? the box it arrived in had no invoice enclosed, the label looks like something my kid made as a computer project. I'm not feeling warm and fuzzy about this company. and since i have used it .5 mg 2/wk, my E2 went to 7...for ten days now i'm using azole .1 mg E2D to see if I can reclaim the E level...in the mean time, I still feel crappy....I don't know if I have to much E or too little....fatigue, listless, libido in the toilet. Lifting is still good, everything else is an "effort".

I'm also fighting a sinus infection with zithromax antibiotic...it probably isn't a factor.

I have a blood test scheduled for June 28. It will be interesting to see what the numbers show.


#6

I have seen several complaints of this company on the net. Simple google search of the company name + legit turns up a lot of hits. Another member used AI from them and doesn't seem to be getting the proper results.

They have also discontinued anastrozole (liquidex) from their inventory. A search of the site for all proper keywords returns nothing.

I would probably cut my losses there and go with another company. Feel free to PM me for the one I just bought from.


#7

check your mail. i PM'd you. thanks.


#8

VTBalla sent me a PM to look at this.

I ordered from this same company. I don't have any real way to figure out it if it is me or the liquidex but I do know that I am taking .25mg every day.

What is the conclusion here?


#9

The crystals can look like snow flakes. When they are out of stock, it reports that the product does not exist. When its back in stock, the product exists. Yes, that is stupid. It is not correct to state that it is no longer an inventory item.

The OP has old stock [checked the lot number] and this is a replay of the problem and the lot disused Feb 2009, not a new problem or on-going problem. I have nothing to with this source, my functional role here makes me familiar with the issues experienced here.